MathSciNet Relay Station
MathSciNet bibliographic data
MR236397 (38 #4693) 30.67 (42.00)
Wainger, Stephen A problem of Wiener and the failure of a principle for Fourier series with positive coefficients. Proc. Amer. Math. Soc. 20 1969 16–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement